Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Tight extensions of normed spaces


Author: N. V. Rao
Journal: Proc. Amer. Math. Soc. 118 (1993), 641-644
MSC: Primary 46B20; Secondary 54D35, 54E35
MathSciNet review: 1152288
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show that bound extensions as defined by Kaufman (Acta Univ. (Szeged) 21 (1966), 163) and tight extensions as defined by Dress (Adv. in Math. 53 (1984), 322) are the same. Further we find that the property of being a bound extension is preserved under complexification.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20, 54D35, 54E35

Retrieve articles in all journals with MSC: 46B20, 54D35, 54E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1152288-6
PII: S 0002-9939(1993)1152288-6
Article copyright: © Copyright 1993 American Mathematical Society